A remark on the factorisation of non-abelian groups

Milan Sekanina

Časopis pro pěstování matematiky (1962)

  • Volume: 087, Issue: 1, page 94-97
  • ISSN: 0528-2195

How to cite


Sekanina, Milan. "Poznámka k faktorisaci nekomutativních grup." Časopis pro pěstování matematiky 087.1 (1962): 94-97. <http://eudml.org/doc/20764>.

author = {Sekanina, Milan},
journal = {Časopis pro pěstování matematiky},
keywords = {group theory},
language = {cze},
number = {1},
pages = {94-97},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Poznámka k faktorisaci nekomutativních grup},
url = {http://eudml.org/doc/20764},
volume = {087},
year = {1962},

AU - Sekanina, Milan
TI - Poznámka k faktorisaci nekomutativních grup
JO - Časopis pro pěstování matematiky
PY - 1962
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 087
IS - 1
SP - 94
EP - 97
LA - cze
KW - group theory
UR - http://eudml.org/doc/20764
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.